MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE
Model Number M00562670
Medical Device Problem Codes Entrapment of Device (1212); Failure to Cut (2587); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of snare loop unable to cut.Imdrf device code a150208 captures the reportable event of loop entrapment.
 
Event or Problem Description
It was reported to boston scientific that a sensation short throw snare was used to remove a large colorectal sessile polyp during a colonoscopy procedure performed on (b)(6) 2025.During the procedure, the device would not coagulate the polyp, and the snare became stuck.It was necessary to cut the snare and attempt retrieval of the polyp and snare manually.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of snare loop unable to cut.Imdrf device code a150208 captures the reportable event of loop entrapment.Block h11: investigation result the complaint device was not returned; therefore, product analysis could not be performed.For this reason, and due to the lack of evidence, the reported event was unable to be confirmed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on the event description and the information provided by the customer, there is insufficient evidence to determine whether the reported events were related to the physician technique during the procedure or to a potential device malfunction.Additionally, a review of the most relevant complaint information, including the product record review, confirmed that the device met all required manufacturing specifications and passed all inspections and controls.No abnormalities were identified during the assembly process.Because the product was not returned for analysis, it was not possible to assess the device for potential defects.Furthermore, the impact code of additional device required will be classified as an adverse event related to procedure, as the adverse event occurred due to issues encountered during the procedure rather than a confirmed device malfunction.Based on a thorough review of the complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
SENSATION SHORT THROW
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23548073
Report Number3005099803-2025-05948
Device Sequence Number21262282
Product Code FDI
UDI-Device Identifier08714729748083
UDI-Public(01)08714729748083(17)261214(10)33068041
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00562670
Device Catalogue NumberM00562670
Device Lot Number0033068041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date03/31/2026
Date Device Manufactured12/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown